MathSciNet Relay Station
MathSciNet bibliographic data
MR2599952 (2011d:65186) 65L60
Lakestani, Mehrdad; Dehghan, Mehdi Numerical solution of Riccati equation using the cubic B-spline scaling functions and Chebyshev cardinal functions. Comput. Phys. Comm. 181 (2010), no. 5, 957–966.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement